# SDR YENA20120407471

- Difficulty date: April 7, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 9,094 hours, 5,446 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 681, AFT INBOARD COFFEEMAKER SMOKING.  INSPECTION COMPLETED PER FIM 21-00-00-810-801A.
